# SDR ASAA2016062217200

- Difficulty date: June 22, 2016
- Submitted: July 1, 2016
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 14,596 hours, 4,711 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 143A7501203
- Condition: Corroded
- Location: Bs 500c-500f
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT LH TRANSITION PANEL IS CORRODED FROM BS 500C - 500F+10. ACFT GROUNDED.   LT TRANSITION PANEL ON FWD CARGO REMOVED AND REPAIRED IAW SRM 53-00-53-1A-2 AND SRM 53-00-53-2R-5.
